Two-mode bifurcation of solutions of the von Kármán equation
Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1078-1081
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1989_25_6_a34,
author = {Yu. I. Sapronov},
title = {Two-mode bifurcation of solutions of the von {K\'arm\'an} equation},
journal = {Differencialʹnye uravneni\^a},
pages = {1078--1081},
year = {1989},
volume = {25},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1989_25_6_a34/}
}
Yu. I. Sapronov. Two-mode bifurcation of solutions of the von Kármán equation. Differencialʹnye uravneniâ, Tome 25 (1989) no. 6, pp. 1078-1081. http://geodesic.mathdoc.fr/item/DE_1989_25_6_a34/